Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Commutators and $ \Pi$-subgroups


Author: Rolf Brandl
Journal: Proc. Amer. Math. Soc. 109 (1990), 305-308
MSC: Primary 20D20; Secondary 20F12, 20F14
MathSciNet review: 1009986
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The following statement is shown to be true for a large class of groups $ G$: if every commutator in $ G$ is a $ \prod $-element, then $ G'$ is a $ \prod $-group


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D20, 20F12, 20F14

Retrieve articles in all journals with MSC: 20D20, 20F12, 20F14


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1009986-1
PII: S 0002-9939(1990)1009986-1
Keywords: Commutators, commutator subgroup
Article copyright: © Copyright 1990 American Mathematical Society